1. 2016
  2. Hypercyclic Toeplitz Operators

    Baranov, A. D. & Lishanskii, A. A., 1 Nov 2016, In: Results in Mathematics. 70, 3-4, p. 337-347 11 p.

    Research output: Contribution to journal › Article › peer-review

  3. Completeness and spectral synthesis of nonselfadjoint one-dimensional perturbations of selfadjoint operators

    Баранов, А. Д. & Yakubovich, D., 1 Jun 2016, In: Advances in Mathematics. 302, p. 740-798 59 p.

    Research output: Contribution to journal › Article › peer-review

  4. Density of certain polynomial modules

    Baranov, A. D., Carmona, J. J. & Fedorovskiy, K. Y., 1 Jun 2016, In: Journal of Approximation Theory. 206, p. 1-16 16 p.

    Research output: Contribution to journal › Article › peer-review

  5. Памяти Виктора Петровича Хавина

    Бабич, В. М., Вершик, А. М., Горин, Е. А., Гурарий, В. П., Ибрагимов, И. А., Мазья, В. Г., Макаров, Б. М., Самокиш, Б. А., Соломяк, М. З., Никольский, Н. К., Кисляков, С. В., Леонов, Г. А., Матиясевич, Ю. В., Разов, А. И., Абакумов, Е. В., Аграновский, М. Л., Айзенберг, Л. А., Александров, А. Б., Амосов, Г. Г., Баранов, А. Д. & 61 others, Белов, Ю. С., Биндер, И. А., Боричев, А. А., Вавилов, Н. А., Васюнин, В. И., Виденский, И. В., Виноградов, О. Л., Вольберг, А. Л., Глускин, Е. Д., Додонов, Н. Ю., Дубашинский, М. Б., Дубова, Т. П., Дьяконов, К. М., Евдокимова, Т. О., Жук, В. В., Изъюров, К. А., Капустин, В. В., Китовер, А. К., Коточигов, А. М., Логунов, А. А., Лодкин, А. А., Любарский, Ю. И., Макаров, Н. Г., Маламуд, М. М., Малинникова, Е. В., Мельцер, М. М., Мильман, В. Д., Мозоляко, П. А., Назаров, А. И., Назаров, Ф. Л., Никитин, Я. Ю., Олевский, А. М., Пеллер, В. В., Петров, А. Н., Плоткин, А. И., Подкорытов, А. Н., Полторацкий, А. Г., Рейнов, О. И., Розенблюм, Г. В., Рукшин, С. Е., Рябов, В. М., Савельева, А. Г., Семенова, О. Л., Скопина, М. А., Смирнов, С. К., Содин, М. Л., Треиль, С. Р., Улановский, А. М., Фаворов, С. Ю., Федоровский, К. Ю., Флоринский, А. А., Хабибуллин, Б. Н., Храбров, А. И., Цилевич, Н. В., Челкак, Д. С., Шамоян, Ф. А., Шиморин, С. М., Широков, Н. А., Эйдерман, В. Я., Яковлев, А. В. & Якубович, Д. В., 2016, ВЕСТНИК САНКТ-ПЕТЕРБУРГСКОГО УНИВЕРСИТЕТА. СЕРИЯ 1: МАТЕМАТИКА, МЕХАНИКА, АСТРОНОМИЯ, 3, 1, p. 173-177 5 p.

    Research output: Contribution to specialist publication › Article

  6. 2015
  7. De branges spaces

    Baranov, A. & Woracek, H., 4 Aug 2015, Operator Theory. Springer Nature, Vol. 1-2. p. 471-472 2 p.

    Research output: Chapter in Book/Report/Conference proceeding › Chapter › peer-review

  8. Localization of Zeros for Cauchy Transforms

    Abakumov, E., Baranov, A. & Belov, Y., 2015, In: International Mathematics Research Notices. 15, p. 6699-6733

    Research output: Contribution to journal › Article

  9. One-dimensional perturbations of unbounded selfadjoint operators with empty spectrum

    Baranov, A. D. & Yakubovich, D. V., 2015, In: Journal of Mathematical Analysis and Applications. 2, p. 1404-1424

    Research output: Contribution to journal › Article

  10. On S. Grivaux’ example of a hypercyclic rank one perturbation of a unitary operator

    Baranov, A. & Lishanskii, A., 2015, In: Archiv der Mathematik. 3, p. 223-235

    Research output: Contribution to journal › Article

  11. Sampling, interpolation and Riesz bases in small Fock spaces

    Baranov, A., Dumont, A., Hartmann, A. & Kellay, K., 2015, In: Journal des Mathematiques Pures et Appliquees. 6, p. 1358-1389

    Research output: Contribution to journal › Article

  12. Spectral synthesis in de Branges spaces

    Baranov, A., Belov, Y. & Borichev, A., 2015, In: Geometric and Functional Analysis. 25, 2, p. 417-452

    Research output: Contribution to journal › Article

Previous 12 3 4 5 6 7 8 9 ...11 Next

ID: 200863